# SDR VNAA2021112301111

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 38,964 hours, 37,479 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEPARTING OUT OF KBHM THE CREW RECEIVED A NOSE GEAR DISAGREE MSG. AFTER THE MSG THEY WERE OVER WEIGHT DID A LOW APPROACH WITH TOWER TO MAKE SURE GEAR WAS DOWN. IT WAS CONFIRMED BY THE TOWER THAT THE LANDING GEAR WAS DOWN AND THEY COULD LAND. AFTER LANDING SAFELY THE STEERING INOP MSG THAT WAS CLEARED THE NIGHT BEFORE CAME BACK, IT WAS CLEARED WITH MX CONTROL. THEY WOULD TAXI INTO THE GATE WITHOUT ANY ISSUES, EMERGENCY WAS DECLARED. / NOSE GEAR UPON INSPECTION HAS NO CHROME SHOWING. REMOVED AND REPLACED NLG SHOCK STRUT PACKINGS IAW CRJ 700 AMM 32-21-20-000/400-801-A01-PSA. PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION/ RETRACTION SYSTEM IAW CRJ700 AMM 32-30-00-710-801. OPS CHECK GOOD, NO DEFECTS NOTED.
